Volume 28 (1985)


1 (April), 2 (August), 3 (December)

De Blasi, F. S. and Pianigiani, G.;
The Baire Category Method in Existence Problems for a Class of Multivalued Differential Equations with Nonconvex Right Hand Side
pp. 139--156.
Wang, Z. C. and Wu, J. H.;
Neutral Functional Differential Equations with Infinite Delay
pp. 157--170.
Hara, T. and Yoneyama, T.;
On the Global Center of Generalized Lienard Equation and Its Application to Stability Problems
pp. 171--192.
Uryu, H. and Itoh, S.;
Well-posedness in Gevrey Classes of the Cauchy Problems for Some Second Order Weakly Hyperbolic Operators
pp. 193--211.
Nakao, M. and Koyanagi, R.;
Existence of Classical Periodic Solutions of Semilinear Parabolic Equations with the Neumann Boundary Condition
pp. 213--219.
Heikkila, S.;
On Well-posedness of a Boundary Value Problem Involving Deviating Arguments
pp. 221--232.
Yoshida, S.;
2-Parameter Family of Solutions for Painleve Equations (I)$\sim$(V) at an Irregular Singular Point
pp. 233--248.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles